Finite A2-continued fractions in the problems of rational approximations of real numbers / Pratsovytyy̆, M., Honcharenko, Ya., Lysenko, I., Ratushniak, S. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (6))

Pratsovytyy̆ M., Honcharenko Ya., Lysenko I., Ratushniak S.
Finite A2-continued fractions in the problems of rational approximations of real numbers


Download publication will be available after 07/01/2025 р., in 377 days

Cite:
Pratsovytyy̆, M., Honcharenko, Ya., Lysenko, I., Ratushniak, S. (2023). Finite A2-continued fractions in the problems of rational approximations of real numbers. Ukrainian Mathematical Journal, 75 (6), 849-858. http://jnas.nbuv.gov.ua/article/UJRN-0001411055 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209